# SDR HALA2010091200410

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,141 hours, 31,657 cycles
- Engine: Ge CF680A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738555
- Part serial: 870913
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 7,001 hours, 1,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR SUPPLY MODULE FAULTS FAN AIR MODULATION VALVE.  R & R FAN AIR MODULATING VALVE IAW AMM 36-11-16-004-001-001 AND AMM 36-11-16-404-016-001 AND HAL105 NR 598111. BITE CK OF ASM, OK.
